%0 Journal Article
	%A Kejun Zhuang and  Zhaohui Wen
	%D 2010
	%J International Journal of Mathematical and Computational Sciences
	%B World Academy of Science, Engineering and Technology
	%I Open Science Index 37, 2010
	%T Analysis for a Food Chain Model with Crowley–Martin Functional Response and Time Delay
	%U https://publications.waset.org/pdf/7389
	%V 37
	%X This paper is concerned with a nonautonomous three species food chain model with Crowley–Martin type functional response and time delay. Using the Mawhin-s continuation theorem in theory of degree, sufficient conditions for existence of periodic solutions are obtained.

	%P 138 - 141